# SDR USAA2013041700025

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT SHEAR PANEL AT FR87 BETWEEN LBL 11 TO LBL 30.  REPLACED LEFT SHEAR PANEL AT FR87 BETWEEN LBL 11 TO LBL 30 IAW EMBRAER 190 SRM II 51-42-03, 51-23-04, 51-23-05 & 51-23-06.
